Volume 10, issue 1 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Equivariant $\mathit{sl}(n)$–link homology

Daniel Krasner

Algebraic & Geometric Topology 10 (2010) 1–32
Bibliography
1 D Bar-Natan, Khovanov's homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
2 D Bar-Natan, Fast Khovanov homology computations, J. Knot Theory Ramifications 16 (2007) 243 MR2320156
3 D J Benson, Representations and cohomology I, Cambridge Studies in Advanced Mathematics 30, Cambridge University Press (1991) MR1110581
4 D Eisenbud, Homological algebra on a complete intersection, with an application to group representations, Trans. Amer. Math. Soc. 260 (1980) 35 MR570778
5 B Gornik, Note on Khovanov link homology arXiv:math.QA/0402266
6 L Kadison, New examples of Frobenius extensions, University Lecture Series 14, American Mathematical Society (1999) MR1690111
7 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
8 M Khovanov, sl(3) link homology, Algebr. Geom. Topol. 4 (2004) 1045 MR2100691
9 M Khovanov, An invariant of tangle cobordisms, Trans. Amer. Math. Soc. 358 (2006) 315 MR2171235
10 M Khovanov, Link homology and Frobenius extensions, Fund. Math. 190 (2006) 179 MR2232858
11 M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1 MR2391017
12 M Khovanov, L Rozansky, Matrix factorizations and link homology II, Geom. Topol. 12 (2008) 1387 MR2421131
13 E S Lee, An endomorphism of the Khovanov invariant, Adv. Math. 197 (2005) 554 MR2173845
14 M Mackaay, P Vaz, The universal $sl_3$–link homology, Algebr. Geom. Topol. 7 (2007) 1135 MR2336253
15 M Mackaay, P Vaz, The foam and the matrix factorization $sl_3$ link homologies are equivalent, Algebr. Geom. Topol. 8 (2008) 309 MR2443231
16 H Murakami, T Ohtsuki, S Yamada, Homfly polynomial via an invariant of colored plane graphs, Enseign. Math. $(2)$ 44 (1998) 325 MR1659228
17 J Rasmussen, Khovanov homology and the slice genus, Invent. Math. (to appear) arXiv:math.GT/0402131